Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    hi everyone,
    I’m new to this BB too. I’m really impressed with the activity and sincerity
    everyone has displayed through every message. I was diagnosed by guess who??
    yes, the very people who stressed my system out of whack(the Dean and the Head
    teacher of my college major);they gave me GD as well as a hard way to go once
    I was confirmed with GD.The only thing I’m appreciative of the Dean for is sending
    me to a WONDERFUL Endo, who was very caring, sensitive and compassionate to what
    I was going through, maybe because she had a similar experience while in college
    too.Although I manage to have worst case scenarios, I can say Tapazole has been a
    friend. I was started on tapazole 10mg once daily and could not stop sweating
    for anything so, my Endo. increased me to 20mg once daily, still the night sweats,
    eating frenzies,hair and nail dryness, running to the bathroom (constantly), being forgetful, sleepy,
    painful eye problems, and racing heart persisted. So, I was increased to 30 mg.
    I guess this was a resting point for me…..until one of my eyes decided to go for
    blurry,dry, double-vision drive to the Kresge Eye Institute in Detroit. So without
    insurance , all I could do was afford Dr’s. visits and bloodwork checks when I had
    the funds. I took matters into my own hands and increased my dosage to 40mg at times,
    only to need a refill Rx sooner, and sooner. Yep, I got fussed at by my Dr. and my
    Pharmacist, because there are some side effects that luckily I didn’t run into
    that could have come with increasing my dosage. Flu-like symptoms,stomach irritation,
    and vomiting. So be careful, we don’t need to be stressed out anymore than necessary.
    For night eye dryness, I use “Lacri-Lube”Eye ointment nightly at bedtime, and during
    the day “Tears Naturale Free” artificial Tears is soothing. So try it,see how you like
    them and let me know. Sorry so long winded.., just wanted to contribute.

    Anonymous
    Post count: 93172

    I just went through reading all the messages about Tapazole in the last week
    or so and just wanted to add some comments. I was on 30mg/day for awhile,
    then 20mg/day. After being irresponsible and stopping, I was okay for several
    months. Then it came back. According to my doctor, this can continue to
    happen over the course of one’s life. I don’t like that idea. That’s why I
    decided to go for radioactive iodine, which I haven’t done yet. I just had
    the uptake test done the other day… Anyway, I read in a message that
    someone was taking 40mg/day. I don’t want to freak anyone out, but according
    to two medical books I found in a bookstore (Nurses’s companions, etc), any
    dose over 30mg/day is considered an overdose and can be very hazardous to
    your health, so if anyone is taking that much, you might want to just ask
    your doctor to make sure you’re okay…

    I’m so glad I found this site. I’ve been looking for support for this
    infuriating disease for awhile now. Thanx for all the help…

    Caroline

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.